# SDR MALA040792

- Difficulty date: October 28, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 11,981 hours, 11,972 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN YYC, MAINTENANCE FOUND INTERCOSTAL ABOVE LEFT AILERON CABLE COMPENSATOR DAMAGED.  MAINTENANCE REPAIRED IAW EO A53206.  AIRCRAFT RETURNED TO SERVICE 11/08/04.
